# SDR SWAA2022021874528

- Difficulty date: August 23, 2018
- Submitted: February 18, 2022
- Operation: Air carrier
- Aircraft: N728SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27860
- Aircraft time: 68,489 hours, 40,166 cycles
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Beam
- Part number: 141A653614
- Condition: Cracked
- Location: Fsd
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

REF: FWD SERVICE DOOR #4 AND #5 BEAMS INSP; LOWER BEAM; 141A6536-14 BEAM CRACKED / FWD SERVICE DOOR TO BE REPLACED ON CUSTOMER CARD N155201
